# SDR AALA971877

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION UNDER FLANGE OF ICE LIGHT BOX LEFT SIDE (WING SCANNING LIGHT).  BLENDED CORROSION PER SMR 51-10-6, CORROSION OUT OF LIMITS, INSTALLED DOUBLER AND LENSE SHIM PER SRM 53-30-3, FIGURE 22. TST:  55,509  HOURS.  CYCLES, 33,962. (X)
